# SDR SIMA20220404003

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 12,822 hours, 8,213 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 4A40117
- Condition: Deployed
- Location: Lh/Aft
- Component: Emer Evacuation
- Component part number: 4A40117
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIVE DOOR SLIDE DEPLOYED / NO INJURIES REPORTED - L/H AFT PASSGAER DOOR SLIDE REQUIRES REPLACEMENT-C/A-RAR L/H AFT PAX DOOR SLIDE IAW W/C 25-65-01-001
